EconPapers    
Economics at your fingertips  
 

A note on NTU convexity

Ruud Hendrickx, Judith Timmer and Peter Borm
Additional contact information
Judith Timmer: Faculty of Mathematical Sciences, University of Twente, P.O. Box 217, 7500 AE Enschede, The Netherlands This author acknowledges financial support from the Netherlands Organisation for Scientific Research through project 613-304-059

International Journal of Game Theory, 2002, vol. 31, issue 1, 29-37

Abstract: For cooperative games with transferable utility, convexity has turned out to be an important and widely applicable concept. Convexity can be defined in a number of ways, each having its own specific attractions. Basically, these definitions fall into two categories, namely those based on a supermodular interpretation and those based on a marginalistic interpretation. For games with nontransferable utility, however, the literature mainly focuses on two kinds of convexity, ordinal and cardinal convexity, which both extend the supermodular interpretation. In this paper, we analyse three types of convexity for NTU games that generalise the marginalistic interpretation of convexity.

Keywords: NTU; games; ·; convexity (search for similar items in EconPapers)
Date: 2002-10-02
Note: Received: December 2000
References: Add references at CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/2031001/20310029.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
Working Paper: A note on NTU-convexity (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:31:y:2002:i:1:p:29-37

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:jogath:v:31:y:2002:i:1:p:29-37